RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 2009, Volume 16, Number 2, Pages 3–15 (Mi da564)  

This article is cited in 1 scientific paper (total in 1 paper)

Arithmetical closure of two dimensional Toeplitz words

Ts. C.-D. Batueva

Novosibirsk State University, Novosibirsk, Russia

Abstract: The arithmetical closure of a word is the set of all subwords of its arithmetical subsequences. In this paper we study the arithmetical closure of two-dimensional Toeplitz words. We find an explicit formula for the arithmetical complexity for some set of Toeplitz words. Bibl. 11.

Keywords: complexity, arithmetical complexity, two dimensional words, Toeplitz's words.

Full text: PDF file (675 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.114
Received: 13.03.2008
Revised: 09.02.2009

Citation: Ts. C.-D. Batueva, “Arithmetical closure of two dimensional Toeplitz words”, Diskretn. Anal. Issled. Oper., 16:2 (2009), 3–15

Citation in format AMSBIB
\Bibitem{Bat09}
\by Ts.~C.-D.~Batueva
\paper Arithmetical closure of two dimensional Toeplitz words
\jour Diskretn. Anal. Issled. Oper.
\yr 2009
\vol 16
\issue 2
\pages 3--15
\mathnet{http://mi.mathnet.ru/da564}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2574305}
\zmath{https://zbmath.org/?q=an:1249.68147}


Linking options:
  • http://mi.mathnet.ru/eng/da564
  • http://mi.mathnet.ru/eng/da/v16/i2/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ts. Ch.-D. Batueva, “Seriya dvumernykh slov s maksimalnoi okonnoi slozhnostyu $2k$”, Diskretn. analiz i issled. oper., 17:5 (2010), 3–14  mathnet  mathscinet  zmath
  • Дискретный анализ и исследование операций
    Number of views:
    This page:288
    Full text:74
    References:37
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020